American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92\\\-03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 208 found      Go to page: 1 2 3 4 > >>

[1] Young-Pil Choi, Seung-Yeal Ha and Se Eun Noh. Remarks on the nonlinear stability of the Kuramoto model with inertia. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Karel Hasik and Sergei Trofimchuk. An extension of Wright's 3/2-theorem for the KPP-Fisher delayed equation. Proc. Amer. Math. Soc. 143 (2015) 3019-3027.
Abstract, references, and article information   
View Article: PDF

[3] Blake Schultze, Micah Witt, Yair Censor, Reinhard Schulte and Keith Evan Schubert. Performance of Hull-Detection Algorithms for Proton Computed Tomography Reconstruction. Contemporary Mathematics 636 (2015) 211-224.
Book volume table of contents
View Article: PDF

[4] Ran Davidi, Yair Censor, Reinhard W. Schulte, Sarah Geneser and Lei Xing. Feasibility-Seeking and Superiorization Algorithms Applied to Inverse Treatment Planning in Radiation Therapy. Contemporary Mathematics 636 (2015) 83-92.
Book volume table of contents
View Article: PDF

[5] Janusz Mierczyński. Lower estimates of top Lyapunov exponent for cooperative random systems of linear ODEs. Proc. Amer. Math. Soc. 143 (2015) 1127-1135.
Abstract, references, and article information   
View Article: PDF

[6] Hong Gu, Zhigui Lin and Bendong Lou. Different asymptotic spreading speeds induced by advection in a diffusion problem with free boundaries. Proc. Amer. Math. Soc. 143 (2015) 1109-1117.
Abstract, references, and article information   
View Article: PDF

[7] Seung-Yeal Ha, Zhuchun Li, Marshall Slemrod and Xiaoping Xue. Flocking behavior of the Cucker-Smale model under rooted leadership in a large coupling limit. Quart. Appl. Math. 72 (2014) 689-701.
Abstract, references, and article information
View Article: PDF

[8] Daniel H. Rothman. Earth's carbon cycle: A mathematical perspective. Bull. Amer. Math. Soc. 52 (2015) 47-64.
Abstract, references, and article information   
View Article: PDF

[9] Martin Sauer and Wilhelm Stannat. Lattice approximation for stochastic reaction diffusion equations with one-sided Lipschitz condition. Math. Comp. 84 (2015) 743-766.
Abstract, references, and article information   
View Article: PDF

[10] Kara J. Karpman. Simulating Mucociliary Transport Using the Method of Regularized Stokeslets. Contemporary Mathematics 628 (2014) 59-71.
Book volume table of contents   
View Article: PDF

[11] Anita T. Layton. Impacts of Facilitated Urea Transporters on the Urine-Concentrating Mechanism in the Rat Kidney. Contemporary Mathematics 628 (2014) 191-208.
Book volume table of contents   
View Article: PDF

[12] Y.-N. Young. Dynamics of a primary cilium in time-periodic flows. Contemporary Mathematics 628 (2014) 91-107.
Book volume table of contents   
View Article: PDF

[13] C. L. Hamlet and L. A. Miller. Effects of Grouping Behavior, Pulse Timing, and Organism Size on Fluid Flow Around the Upside-Down Jellyfish Cassiopea xamachana. Contemporary Mathematics 628 (2014) 173-189.
Book volume table of contents   
View Article: PDF

[14] Hwayeon Ryu and Anita T. Layton. Feedback-Mediated Dynamics in a Model of Coupled Nephrons with Compliant Short Loop of Henle. Contemporary Mathematics 628 (2014) 209-238.
Book volume table of contents   
View Article: PDF

[15] Tyler Skorczewski, Boyce E. Griffith and Aaron L. Fogelson. Multi-Bond Models for Platelet Adhesion and Cohesion. Contemporary Mathematics 628 (2014) 149-171.
Book volume table of contents   
View Article: PDF

[16] Vivek S. Borkar and K. Suresh Kumar. Small Noise Large Time Asymptotics for the Normalized Feynman-Kac Semigroup. Contemporary Mathematics 619 (2014) 31-48.
Book volume table of contents
View Article: PDF

[17] Yun Kang and Carlos Castillo-Chavez. A Simple Two-Patch Epidemiological Model with Allee Effects and Disease-Modified Fitness. Contemporary Mathematics 618 (2014) 49-88.
Book volume table of contents   
View Article: PDF

[18] L. J. S. Allen and E. J. Allen. Deterministic and Stochastic SIR Epidemic Models with Power Function Transmission and Recovery Rates. Contemporary Mathematics 618 (2014) 1-15.
Book volume table of contents   
View Article: PDF

[19] Ronald E. Mickens. I Wish I Knew How to .... Contemporary Mathematics 618 (2014) 299-310.
Book volume table of contents   
View Article: PDF

[20] Dobromir T. Dimitrov and Hristo V. Kojouharov. Designing NSFD Methods for Models of Population Interactions. Contemporary Mathematics 618 (2014) 89-111.
Book volume table of contents   
View Article: PDF

[21] Jean M.-S. Lubuma, Eunice W. Mureithi and Yibeltal A. Terefe. Nonstandard Discretizations of the SIS Epidemiological Model with and without Diffusion. Contemporary Mathematics 618 (2014) 113-132.
Book volume table of contents   
View Article: PDF

[22] Elamin H. Elbasha and Erik J. Dasbach. Evaluating the Cost-Effectiveness of Vaccination Programs. Contemporary Mathematics 618 (2014) 17-47.
Book volume table of contents   
View Article: PDF

[23] Vincent Noel, Dima Grigoriev, Sergei Vakulenko and Ovidiu Radulescu. Tropicalization and tropical equilibration of chemical reactions. Contemporary Mathematics 616 (2014) 261-275.
Book volume table of contents   
View Article: PDF

[24] Dongshu Wang. Positive periodic solutions for a nonautonomous neutral delay prey-predator model with impulse and Hassell-Varley type functional response. Proc. Amer. Math. Soc. 142 (2014) 623-638.
Abstract, references, and article information   
View Article: PDF

[25] Seung-Yeal Ha and Moon-Jin Kang. Fast and slow relaxations to bi-cluster configurations for the ensemble of Kuramoto oscillators. Quart. Appl. Math. 71 (2013) 707-728.
Abstract, references, and article information
View Article: PDF

[26] Mohammad El Smaily. The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow. Proc. Amer. Math. Soc. 141 (2013) 3553-3563.
Abstract, references, and article information   
View Article: PDF

[27] Junde Wu and Fujun Zhou. Asymptotic behavior of solutions of a free boundary problem modeling the growth of tumors with fluid-like tissue under the action of inhibitors. Trans. Amer. Math. Soc. 365 (2013) 4181-4207.
Abstract, references, and article information   
View Article: PDF

[28] Steven N. Evans, David Steinsaltz and Kenneth W. Wachter. A Mutation-Selection Model with Recombination for General Genotypes. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[29] W. R. Madych. Approximate Reconstruction from Circular and Spherical Mean Radon Transform Data. Contemporary Mathematics 598 (2013) 155-165.
Book volume table of contents   
View Article: PDF

[30] G. Ambartsoumian, J. Boman, V. P. Krishnan and E. T. Quinto. Microlocal analysis of an ultrasound transform with circular source and receiver trajectories. Contemporary Mathematics 598 (2013) 45-58.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 208 found      Go to page: 1 2 3 4 > >>